# SDR ABXA20211107127

- Difficulty date: December 7, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N371CM
- Make and model: Boeing 767338
- Aircraft serial: 25577
- Aircraft time: 84,556 hours, 29,026 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LH SIDE WINDOW EICAS MESSAGE ILLUMINATED ON TAXI. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE DEFERRED THE L/H SIDE WINDOW HEAT IAW MEL 30-41-1-2. MAINTENANCE PROCEDURES COMPLIED WITH; PLACARD INSTALLED. AIRCRAFT REMAINS ETOPS 180. AIRCRAFT RETURNED TO SERVICE.
